On Graphs with Given Automorphism Group

P. J. Cameron*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

Given that a large graph admits a group of automorphisms isomorphic to the abstract group G, what is the probability a(G) that G is its full automorphism group? This rational number can be computed from the structure of G. We determine the groups G with a(G) =1, show a(G) = 0 or 1 for all abelian groups G, and observe that the values of a(G) for metabelian groups G are dense in the unit interval.

Original languageEnglish
Pages (from-to)91-96
Number of pages6
JournalEuropean Journal of Combinatorics
Volume1
Issue number2
DOIs
Publication statusPublished - 1 Jan 1980

Fingerprint

Dive into the research topics of 'On Graphs with Given Automorphism Group'. Together they form a unique fingerprint.

Cite this